I’ve been taking 25g Sertraline for 3 days, but my feelings of anxieties and panic are worse! Is this normal?
Sertraline - Does sertraline make you feel worse initially?
Question posted by alisonmckerracher on 7 Nov 2021
Last updated on 7 November 2021
Yes, it's a side effect that affects some people when initially starting treatment with antidepressants. Seems weird that an AD could cause anxiety but it's a short-lived side effect that generally resolves over days to a weeks or two. 25mg is a very low dose so it should subside quickly as your metabolism adjusts to having the the drug on board.
But if it's severe enough to be affecting your daily life let your doctor know. They may be able to give you a mild sedative to get you through until the medication begins to work... usually within the first two weeks.
Basically if if it's not helping you at all and is making you feel worse it's been 3 days I think you should be talkin to your psychiatrist or doctor to see if that's the correct dosage or to see if the current medicine the right one for you but to answer your question I believe is not normal but everyone is different I hope this helped you God bless you I wish you the best of health
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.